MathSciNet Relay Station
MathSciNet bibliographic data
MR2469248 (2009m:05004) 05A10 (05A19 11B75)
Bernardi, Olivier; Bonichon, Nicolas Intervals in Catalan lattices and realizers of triangulations. J. Combin. Theory Ser. A 116 (2009), no. 1, 55–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement